BibTeX record journals/computing/AkritasSV06

download as .bib file

@article{DBLP:journals/computing/AkritasSV06,
  author    = {Alkiviadis G. Akritas and
               Adam W. Strzebonski and
               Panagiotis S. Vigklas},
  title     = {Implementations of a New Theorem for Computing Bounds for Positive
               Roots of Polynomials},
  journal   = {Computing},
  volume    = {78},
  number    = {4},
  pages     = {355--367},
  year      = {2006},
  url       = {https://doi.org/10.1007/s00607-006-0186-y},
  doi       = {10.1007/s00607-006-0186-y},
  timestamp = {Thu, 06 Aug 2020 13:51:08 +0200},
  biburl    = {https://dblp.org/rec/journals/computing/AkritasSV06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics